MathSciNet Relay Station
MathSciNet bibliographic data
MR1610081 90D10 (90D20)
Harris, Christopher On the rate of convergence of continuous-time fictitious play. Games Econom. Behav. 22 (1998), no. 2, 238–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement